# SDR UPS03440801

- Difficulty date: May 15, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX - AIR CONDITIONING BAY REAR FAIRING SKIN SURFACE FOUND CORROSION AT STA 1235 TO STA 1255 RBL 9 TO LBL 9.  SKIN REPLACED AS PER SRM 51-10-01 PAGE 8.  CORROSION BLEND OUT 0.012 X 4 X 4 INCH.
